# SDR V0XD20120419J0016

- Difficulty date: April 16, 2012
- Submitted: April 19, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 23,751 hours, 17,224 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Zone 800
- Part time: 23,751 hours, 17,224 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL CORRODED BEYOND SERVICEABLE LIMITS.  REMOVED AND REPLACED AFT CARGO DOOR LOWER SILL IAW SRM 51-42-21, 51-25-06, 51-42-06, 51-21-11, 51-45-00, 51-42-15.
